# SDR DALA1031266311

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 512,620 hours, 6,542 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND SEAT 9JK AREA EMERGENCY PATH LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED AN OPEN WIRE.  OPERATIONAL CHECK WAS GOOD.  (2010-00848)
